MAUDE Adverse Event Report: AGFA N.V. AGFA DX-D 100

AGFA N.V. AGFA DX-D 100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer in australia reported the collimator fell off a dx-d 100 system.The local agfa field service engineer responded and confirmed screws attached to the collimator adjustment were loose.The local engineer reattached the system collimator and tightended the screws.There were no reported injuries to user or patients.The system is now working as intended and there are no future actions related to this event.
 
Additional Manufacturer Narrative
This supplement report #1 is being submitted to correctly identify this report as part of the vmsr (voluntary malfunction summary reporting) program.Section report is updated to include "vmsr".Section (b5) has been updated to include the number of events.
 
Event or Problem Description
This section (b5) has been updated to include the number of events.This report summarizes 1 malfunction event.

Brand Name
AGFA DX-D 100
Common Device Name
DX-D 100
Manufacturer (Section D)
AGFA N.V.
septestraat 27
mortsel B2640
BE  B2640
Manufacturer (Section G)
AGFA N.V.
septestraat 27
mortsel B2640
BE   B2640
Manufacturer Contact
cassandra mcgowan
580 gotham parkway
carlstadt, NJ 07072
8644211984
MDR Report Key21069717
Report Number3001556265-2024-00004
Device Sequence Number20934894
Product Code IZL
UDI-Device Identifier05414904094440
UDI-Public05414904094440
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103597
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown